# SDR FDEA201708132195

- Difficulty date: August 13, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C-EXISTING REPAIR ON FRAME LOWER YOKE AREA AT MAIN CARGO COMPARTMENT STA 535 L24L. EXISTING REPAIR ON FRAME LOWER YOKE AT MAIN CARGO COMPARTMENT STA 535 L24L EVALUATED AND FOUND DAMAGED. DAMAGED EXISTING REPAIR ON FRAME LOWER YOKE AT MAIN CARGO COMPARTMENT STA 535 L24L REMOVED AND CARRIED OUT NEW REPAIR AS PER SRM 53-20-07-2R REPAIR 1 FIG 201, EO 1-5100-7-5001 B6 PT1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
